DSpace
   大阪大学附属図書館      大阪大学
  Advanced Search
English   |  日本語  

大阪大学リポジトリ >
紀要論文 Departmental Bulletin Paper >
紀要論文 Departmental Bulletin Paper >

Please use this identifier to cite or link to this item: http://hdl.handle.net/11094/8608

Files in This Item:

File Description SizeFormat
omj06_01_01.pdf7.56 MBAdobe PDFThumbnail
View/Open


Title: Structure of alternative and Jordan bimodules
Creator: Jacobson, N.
Publisher: Department of Mathematics, Osaka University
NII Type: Departmental Bulletin Paper
Local Type: 紀要論文 Departmental Bulletin Paper
URI: http://hdl.handle.net/11094/8608
NCID: AA00765921
Journal Title: Osaka Mathematical Journal
Vol.: 6
Iss.: 1
Start Page: 1
End Page: 71
Date of Issued: 1954-06
Language: eng
Textversion: publisher
Appears in Collections:紀要論文 Departmental Bulletin Paper

 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback